I had Mixto laser on my face on August 21st. I have been miserabley itchy for 5 days now. It is the worst itch you could possibly imagine. and the doctor did not tell me this was a side effect, nor is it mentioned in the several pages of information about after care that the office distributes to the patient before hand.I feel like there are little things crawling and biting at my face that cause it to itch every single minute.
I see no difference in my acne scars on the sides of face and on my chin. I was assured by the doctor that i would be well enough to attend a concert on August 29th and the literature states that the redness lasts for 5 to 7 days. Well it has been 7 days and I am absolutely bright red, and itching like crazy. Benedryl only makes me drowsy and non functional, yet does not releive the itching at all. The doctor solution is to give me more drugs like doxipin but I refuse to take anymore drugs.
He insists his patients take demerol, along with 3 or 4 other drugs in addition to the numbing salve. I still felt a lot of pain. He made 3 passes on the sides of my face.
The clinic is telling me that the improvement in my acne scars will come later. My losses have been significant, and I cannot function in everyday life because the itching is so severe. I may go to the emergency tomorrow.